# SDR DALA2022072005024

- Difficulty date: July 17, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 85,798 hours, 39,671 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 664 CORROSION ON SKIN (INNER SIDE) AT AFT FUSELAGE, FROM STA. 1844 TO STA. 1855 BTW S-28L AND S-26L. CORRECTIVE ACTION: SUMMARY OF NRC 00350 SKIN AT AFT FUSELAGE FROM STA. 1844 TO STA. 1855 BTW S-28L AND S-26L WAS REPAIRED PER PRI 600478-14 REV 0 AND ER/A 600478-14 REV. ORIGINAL SECTION I: PERMANENT REPAIR. (92323820)
